# SDR RRXA97187

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 3757851
- Condition: Corroded
- Location: Ws 75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, FOUND LT WING UPPER SKIN CORROSION TO BE .130 DEEP AT XRS=75 AND 18 INCHES OF REAR SPAR.
